# SDR UALA2009081302473

- Difficulty date: August 11, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 30,162 hours, 3,764 cycles
- Engine: Pwa PW40903
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Controller
- Part number: 339910031
- Part serial: 471
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG HP FAC CONTROLLER - INOPERATIVE. REPLACED HIGH PRESSURE FAC CONTROLLER AND TESTED GOOD.
